Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 44, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 21, 2022, 12:39 AM EDT for 4 counties in New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2022, 12:39 AM EDT (04:39 UTC)
- Expired
- Jul 21, 2022, 1:45 AM EDT
- In force
- 66 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Livingston County, NY, Monroe County, NY, Ontario County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 84 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.7 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1816 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
105
WUUS51 KBUF 210439
SVRBUF
NYC051-055-069-121-210545-
/O.NEW.KBUF.SV.W.0044.220721T0439Z-220721T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1239 AM EDT Thu Jul 21 2022
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southeastern Wyoming County in western New York...
Livingston County in western New York...
South central Monroe County in western New York...
Southwestern Ontario County in western New York...
* Until 145 AM EDT.
* At 1238 AM EDT, a severe thunderstorm was located 7 miles south of
Warsaw, or 10 miles west of Letchworth State Park, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Perry, Warsaw, Avon,
Mount Morris, Honeoye Falls, Conesus and Lima.
This includes Interstate 390 between exits 4 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4252 7818 4269 7830 4302 7755 4266 7736
4258 7737 4258 7766 4253 7766 4252 7802
TIME...MOT...LOC 0438Z 242DEG 39KT 4264 7819
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA2 follow-up statements
481
WWUS51 KBUF 210510
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
110 AM EDT Thu Jul 21 2022
NYC121-210520-
/O.CAN.KBUF.SV.W.0044.000000T0000Z-220721T0545Z/
Wyoming NY-
110 AM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYOMING COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4254 7805 4257 7803 4259 7803 4258 7802
4259 7800 4260 7803 4262 7799 4267 7795
4277 7795 4302 7755 4267 7736 4258 7737
4258 7766 4253 7766 4252 7804
TIME...MOT...LOC 0510Z 240DEG 40KT 4280 7771
$$
NYC051-055-069-210545-
/O.CON.KBUF.SV.W.0044.000000T0000Z-220721T0545Z/
Livingston NY-Monroe NY-Ontario NY-
110 AM EDT Thu Jul 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR LIVINGSTON...SOUTH CENTRAL MONROE AND SOUTHWESTERN ONTARIO
COUNTIES...
At 110 AM EDT, a severe thunderstorm was located near Geneseo, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Avon, Mount Morris,
Honeoye Falls, Conesus, Lima, Naples and Hemlock.
This includes Interstate 390 between exits 4 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4254 7805 4257 7803 4259 7803 4258 7802
4259 7800 4260 7803 4262 7799 4267 7795
4277 7795 4302 7755 4267 7736 4258 7737
4258 7766 4253 7766 4252 7804
TIME...MOT...LOC 0510Z 240DEG 40KT 4280 7771
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JLA094
WWUS51 KBUF 210535
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
135 AM EDT Thu Jul 21 2022
NYC051-055-069-210545-
/O.EXP.KBUF.SV.W.0044.000000T0000Z-220721T0545Z/
Livingston NY-Monroe NY-Ontario NY-
135 AM EDT Thu Jul 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR LIVINGSTON...SOUTH CENTRAL
MONROE AND SOUTHWESTERN ONTARIO COUNTIES WILL EXPIRE AT 145 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 4254 7805 4257 7803 4259 7803 4258 7802
4259 7800 4260 7803 4262 7799 4267 7795
4277 7795 4302 7755 4267 7736 4258 7737
4258 7766 4253 7766 4252 7804
TIME...MOT...LOC 0535Z 242DEG 39KT 4292 7741
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:56 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 20, 11:56 PM EDT, 43 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1156 PM EDT Wed Jul 20 2022 .SYNOPSIS... A weak cold front will cross our region tonight...and while some showers and thunderstorms are expected to continue...the new airmass will only offer minimal relief from our mid summer heat. A few showers and spotty thunderstorms will again be possible on Thursday...as a weak trough will cross the region. Drier weather will then return Friday and Saturday...although a few spotty showers and storms cannot be ruled out each day. && .NEAR TERM /THROUGH THURSDAY/... Currently, a broken line of thunderstorms is tracking into WNY along and just ahead of a weak cold front that will cross our region tonight. This area of convection is associated with a plume of notably higher theta e values...which can partially be inferred by the Tds in the upper 60s to lower 70s in that area. As one would expect... MLCAPE values are higher in this area as well with 03Z values still 1000+ j/kg. This particular plume is expected to drift across the western counties through 06z...with a few of these storms having already prompted severe thunderstorm warnings. The convection should weaken with time as it pushes east of the Genesee valley overnight. Otherwise...it will be a sultry night with mins across the lower elevations remaining in the 70s. Thursday...a few showers may still be ongoing in the morning east of Lake Ontario with the pre-frontal trough. The weak surface based cold front (more of a dewpoint boundary by this time) will cross the eastern Great Lakes during the day, producing a few more showers and widely scattered thunderstorms. The best juxtaposition of large scale support and low level convergence will be found east of Lake Ontario, where the best coverage of showers and thunder potential will be found. A few storms may briefly become strong east of Lake Ontario, but the better severe weather risk will be in eastern NY and western New England. Across Western NY, most of the showers and isolated thunder will focus along and inland of lake breeze boundaries Thursday. Expect a few showers to develop from the western Southern Tier into the western Finger Lakes from late morning through the afternoon south and east of the stabilizing flow off Lake Erie. A convergence zone will likely develop due to lake modified boundary layer flow from the Niagara Peninsula east across the Niagara Frontier and down the Route 104 corridor through Rochester to Oswego County, supporting a few scattered showers or an isolated thunderstorm from late morning through late afternoon. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... Cold front presses into eastern NY/western New England Thursday night. Aside from a leftover shower well east of Lake Ontario, surface high pressure nosing in from the southwest will provide a mainly dry night with slightly cooler temps as lows drop back into the 60s areawide. Mainly dry and warm conditions are expected Friday, however there are indications that a weak shortwave may move across southern NY/northern PA bringing the chance for a few showers and thunderstorms, mainly across the western Southern Tier and Finger Lakes region. Fairly strong shear profiles combined with favorable timing coinciding with peak heating will yield the chance for an isolated strong storm or two across the interior Southern Tier Friday afternoon/early evening. Highs will be in the low to mid 80s, some upper 70s across the hilltops. Surface high pressure quickly noses back north from the Ohio Valley bringing dry weather back in across western and northcentral NY for Friday night, with mainly dry weather expected to last into Saturday as well, although there could be an isolated shower/rumble of thunder or two along and inland of any lake breeze circulations during the afternoon/early evening. Center of high pressure slides into the Mid Atlantic region Saturday which will initiate a low level southwesterly return flow that will pump another surge of very warm air back in across our area as 850mb temps make another run at 20C or so. Very warm to hot by Saturday afternoon with highs mainly in the upper 80s to low 90s, some mid 80s across the hilltops. Strong cold front will move from the upper Great Lakes to the central Great Lakes Saturday night, which will bring at least increasing chances for some scattered showers/isolated storms across our area, especially toward early Sunday morning out ahead of the southeastward advancing boundary. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A pre-frontal trough ahead of a strong cold front will likely move through on Sunday, followed by the cold frontal passage Sunday evening. Improving model agreement on timing, with showers likely and possibly some thunderstorms Sunday and through Sunday evening. It will still be hot and fairly humid Sunday with highs mainly in the 80s. The cold front will lose its momentum some as it gradually pushes south of the area on Monday. There may be some lingering showers across the Southern Tier, but the vast majority of the day will be rain-free and notably cooler and less humid. A mid level ridge and surface high pressure will build across the area and maintain the dry pattern through Tuesday night. Daytime highs will range from the mid 70s to lower 80s Monday and Tuesday. The surface high will exit to the east across New England on Wednesday with a chance convection associated with an approaching shortwave will spark some showers and possibly a thunderstorm during the day. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... While a cold front crossing the region will support scattered showers and thunderstorms tonight...generally VFR weather should remain in place outside of any heavier rainfall. Thursday...a few showers and widely scattered thunderstorms will continue as another weak trough crosses the eastern Great Lakes. The best coverage will be found east of Lake Ontario. Across Western NY expect more spotty coverage of showers and a small chance of a thunderstorm, mainly along and inland of the lake breeze boundaries. Abundant low level moisture may produce a few areas of MVFR CIGS from morning through early afternoon. Outlook... Friday and Saturday...Mainly VFR with a small chance of a few spotty showers and thunderstorms. Sunday...Areas of MVFR with showers and thunderstorms likely. Monday...Mainly VFR. && .MARINE... A cold front will cross the eastern Great Lakes tonight, with a line of showers and thunderstorms possibly producing locally strong winds and higher waves on Lake Erie and the west end of Lake Ontario this evening through the early overnight. There may be several hours of moderate southwest winds on Lake Erie tonight behind the convective line. This has prompted a small craft advisory that will run through the day Thursday for Lake Erie. Another weak front will cross the eastern Great Lakes Thursday. This will produce moderate west-southwest winds on Lake Ontario with a period of Small Craft Advisory conditions on the eastern portion of Lake Ontario. Winds and waves will diminish Thursday night. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...Small Craft Advisory until 8 PM EDT Thursday for LEZ040-041. && SYNOPSIS...Hitchcock/RSH NEAR TERM...Hitchcock/RSH/SW SHORT TERM...JM LONG TERM...Apffel AVIATION...Hitchcock/RSH/SW MARINE...Hitchcock
Hazardous weather outlook, Jul 20, 10:24 AM EDT, 14 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1024 AM EDT Wed Jul 20 2022 NYZ001-010-211430- Niagara-Northern Erie- 1024 AM EDT Wed Jul 20 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a marginal risk for severe thunderstorms this evening and early tonight. Isolated damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-211430- Chautauqua- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is a slight risk for severe thunderstorms this evening and early tonight. Isolated damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-021-211430- Wyoming-Allegany- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002>006-011-013-014-211430- Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Genesee-Livingston- Ontario- 1024 AM EDT Wed Jul 20 2022 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-211430- Jefferson-Lewis- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk of severe thunderstorms on Thursday. Isolated damaging winds and large hail are the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-085-211430- Cattaraugus-Southern Erie- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this evening and early tonight. Isolated damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-211430- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. There is a marginal risk for severe thunderstorms this evening and early tonight. Strong winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-211430- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1024 AM EDT Wed Jul 20 2022 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Special weather statement, Jul 20, 10:08 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1008 PM EDT Wed Jul 20 2022
NYZ001-010-210315-
Niagara NY-Northern Erie NY-
1008 PM EDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of northern Erie and
Niagara Counties through 1115 PM EDT...
At 1007 PM EDT, Doppler radar was tracking strong thunderstorms
along a line extending from 15 miles west of Fort Niagara State Park
to 20 miles west of Niagara Falls. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Buffalo, Niagara Falls, North Tonawanda, Clarence, Lockport, Kenmore,
Tonawanda, Amherst, Williamsville, Grand Island, Newfane, Pendleton,
Akron, Lewiston, Youngstown, Middleport, Fort Niagara State Park,
Sanborn, Wilson and Barker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4341 7846 4299 7848 4294 7892 4298 7901
4300 7902 4302 7902 4306 7900 4307 7901
4308 7908 4311 7906 4312 7907 4315 7904
4317 7905 4325 7906 4330 7909
TIME...MOT...LOC 0207Z 259DEG 44KT 4326 7939 4299 7949
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RSHLocal storm report, Jul 20, 11:43 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1143 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND DMG 1 SSW NEWFANE 43.28N 78.71W
07/20/2022 NIAGARA NY 911 CALL CENTER
TREE DOWN.
1100 PM TSTM WND DMG 3 WSW OLCOTT 43.33N 78.77W
07/20/2022 NIAGARA NY 911 CALL CENTER
TREE DOWN BLOCKING ROAD.
&&Local storm report, Jul 20, 11:56 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1156 PM EDT WED JUL 20 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND DMG 2 E ALBION 43.24N 78.16W
07/20/2022 ORLEANS NY 911 CALL CENTER
TREE DOWN BLOCKING ROAD.
&&
JLALocal storm report, Jul 21, 12:12 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1212 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM MARINE TSTM WIND 3 S BUFFALO 42.85N 78.87W
07/20/2022 M40 MPH LEZ041 NY MESONET
&&
JLALocal storm report, Jul 21, 12:25 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1225 AM EDT THU JUL 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM TSTM WND DMG 3 NNE ELMA CENTER 42.86N 78.61W
07/20/2022 ERIE NY 911 CALL CENTER
FALLEN TREE WRAPPED IN POWER LINES. TREE IS
BLOCKING ROAD.
&&
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:57 PM EDT | Special Marine Warning | BUF | 93 min | |
| Jul 20, 10:08 PM EDT | Special Weather Statement | BUF | Niagara | 67 min |
| Jul 20, 10:45 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 45 min |
| Jul 20, 11:12 PM EDT | Special Marine Warning | BUF | 50 min | |
| Jul 20, 11:25 PM EDT | Special Marine Warning | BUF | 65 min | |
| Jul 20, 11:25 PM EDT | Severe Thunderstorm Warning | BUF | Niagara, Orleans | 28 min |
| Jul 20, 11:31 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 29 min |
| Jul 20, 11:52 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 38 min |
| Jul 21, 1:38 AM EDT | Special Weather Statement | BUF | Ontario, Wayne | 67 min |
| Jul 21, 2:13 AM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 32 min |
| Jul 21, 3:42 AM EDT | Special Weather Statement | BUF | Lewis | 93 min |
| Jul 21, 4:16 AM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie, Jefferson | 18 hr |
| Jul 21, 12:11 PM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Jul 21, 12:38 PM EDT | Special Marine Warning | BUF | 52 min | |
| Jul 21, 12:43 PM EDT | Special Weather Statement | BUF | Lewis | 47 min |
| Jul 21, 12:57 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 31 min |
| Jul 21, 1:03 PM EDT | Special Weather Statement | BUF | Oswego | 42 min |
| Jul 21, 1:59 PM EDT | Special Weather Statement | BUF | Oswego | 46 min |
| Jul 21, 2:31 PM EDT | Special Weather Statement | BUF | Oswego | 44 min |
| Jul 21, 2:55 PM EDT | Special Weather Statement | BUF | Lewis | 50 min |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.